MAUDE Adverse Event Report: Zimmer Biomet, Inc. G7 POSITIONING GUIDE ROD; Orthopedic Manual Surgical Instrument

Zimmer Biomet, Inc. G7 POSITIONING GUIDE ROD; Orthopedic Manual Surgical Instrument
Catalog Number 110018822
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, when disassembling the radar from the green/black g7 inserter handle, the tip of the key snapped.No patient involvement reported.No additional information available for the reported event.
 
Additional Manufacturer Narrative
(b)(4).The reported device has been returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.

Brand Name
G7 POSITIONING GUIDE ROD
Common Device Name
Orthopedic Manual Surgical Instrument
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50897314
Report Number0001825034-2026-02857
Device Sequence Number6026525
Product Code LXH
UDI-Device Identifier00880304676992
UDI-Public(01)00880304676992(11)210215(10)ZB6842635
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number110018822
Device Lot NumberZB6842635
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown